# SDR F3LA2018120300480

- Difficulty date: November 30, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 6184
- Aircraft time: 17,193 hours, 6,883 cycles
- Engine: Cfmint CFM565B43
- Engine time: 17,193 hours, 6,883 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Condition: Unsecure
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, C
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE 1172326 ITEM 1, ATB AT 15252 DUE TO #2 ENG COWL COMING OFF. NOTABLE DAMAGE ON COWL AND ENGINE PARTS 
ON POST FLIGHT. COWLING CAME OFF ON DEPARTURE FROM LAS.COMPLIED WITH ALL STEPS OF EA# A2-54R-34518 REV A, 
EA# A2-54R-34537 REV A, EA# A2-72R-34532 AND EA# 54R-34555. REF NON-ROUTINE CONTROL RECORD MX1501 FOR 
LISTINGS OF ALL NON-ROUTINES ASSOCIATED WITH WORK PERFORMED. ITEM#2 - OVERWEIGHT LANDING IN LAS ATB LAND WEIGHT APPROX. 
156LB / LOAD 15 REPORT WAS NOT GENERATED;STEP 1 OF AMM 05-51-11 STATES NO FURTHER INSPECTION IS NECESSARY.
ITEM #3 - FOUND DAMAGE ON RT WING INBOARD LEADING EDGE #2 #3 SLATS / REFER TO LOG PAGE 1172331 ITEM #1, #2 FOR WORK 
ACCOMPLISHED. REMOVED AND PLACED #2 AND #3 SLAT REF AMM 27-84-65 PB 401, AMM 27-84-64 PB 401.
